RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2013, Volume 18, Issue 2, Pages 153–156 (Mi fpm1506)  

This article is cited in 1 scientific paper (total in 1 paper)

An open family of sets that have several minimal fillings

Z. N. Ovsyannikov

M. V. Lomonosov Moscow State University, Moscow, Russia

Abstract: Minimal fillings of $n$-point metric spaces were introduced by Ivanov and Tuzhilin. It was thought that “for almost all sets” in some sense such a filling is unique. Here we introduce a counterexample to this hypothesis.

Full text: PDF file (469 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 203:6, 855–857

Bibliographic databases:

UDC: 514.774+519.176+514.747

Citation: Z. N. Ovsyannikov, “An open family of sets that have several minimal fillings”, Fundam. Prikl. Mat., 18:2 (2013), 153–156; J. Math. Sci., 203:6 (2014), 855–857

Citation in format AMSBIB
\Bibitem{Ovs13}
\by Z.~N.~Ovsyannikov
\paper An open family of sets that have several minimal fillings
\jour Fundam. Prikl. Mat.
\yr 2013
\vol 18
\issue 2
\pages 153--156
\mathnet{http://mi.mathnet.ru/fpm1506}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431792}
\elib{https://elibrary.ru/item.asp?id=23616859}
\transl
\jour J. Math. Sci.
\yr 2014
\vol 203
\issue 6
\pages 855--857
\crossref{https://doi.org/10.1007/s10958-014-2176-5}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84922076619}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1506
  • http://mi.mathnet.ru/eng/fpm/v18/i2/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Yu. Lipatov, “The functions that do not change types of minimal fillings”, Moscow University Mathematics Bulletin, 70:6 (2015), 267–269  mathnet  crossref  mathscinet  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:173
    Full text:83
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021